# SDR IXXA070045O

- Difficulty date: September 6, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 98,044 hours, 25,618 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Part time: 98,044 hours, 25,618 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL, THE CREW PERFORMED MAX POWER TAKEOFF TO COMPLY WITH SEVEN DAY REQUIREMENT.  NR ONE EGT WENT TO 906 FOR 2 SECONDS AFTER ROTATION, (N1 POWER SET FOR MAX 91.5 AFTER ROTATION N1 INCREASED TO 93.0 AND EGT FOLLOWED).  NUMBER 4 EGT WENT TO 911 AFTER ROTATION.  N1 POWER SET FOR MAX AT 91.5, AFTER CLIMB N1 INCREASED TO 93.5 AND EGT FOLLOWED EGT AT 911 JUST MOMENTARILY.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED PMC DROP CHECK ADJUSTED MECHANICAL POWER TRIM, PERFORMED MAX POWER RUN ALL PARAMETERS ARE WITH IN LIMITS OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
